# SDR SWAA2024082312186

- Difficulty date: July 14, 2024
- Submitted: August 23, 2024
- Operation: Air carrier
- Aircraft: N7732A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34861
- Aircraft time: 58,476 hours, 32,100 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CORRUGATED PLATE TRAILING EDGE LOCATED AT LEVEL IRSS 214 AT RT WING 2024-443662<[01] EVALUATED CORRUGATED PLATE TRAILING EDGE LOCATED AT LEVEL IRSS 214 AT RT WING AND NOT FOUND ALLOWABLE DAMAGE FOR CORRUGATED PLATE. MEASURE CRACK IS: L=0.813? TOOL USED CALIPER P/N: 700-113-10 S/N: 0013230 DUE DATE: 01-APR-25 AND REPLACED CORRUGATED PLATE IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02.;[02] EVALUATED CORRUGATED PLATE TRAILING EDGE LOCATED AT LEVEL IRSS 214 AT RT WING AND NOT FOUND ALLOWABLE DAMAGE FOR CORRUGATED PLATE. MEASURE CRACK IS: L=0.813? TOOL USED CALIPER P/N: 700-113-10 S/N: 0013230 DUE DATE: 01-APR-25 AND REPLACED CORRUGATED PLATE IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02.
